# SDR SWIA200617498

- Difficulty date: December 27, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 30,566 hours, 44,315 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Smoke
- Location: Apu Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED GENERATED SMOKE IN CABIN.  UNABLE TO DUPLICATE SMOKE OR SMELL AFTER OPERATING BOTH PACKS WITH APU BLEED.  OPERATIONAL CHECKS GOOD.
